# SDR QXEA2021072000368

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 7,457 hours, 4,406 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR HARD TO OPEN. REMOVED FROM SERVICE. PERFORMED FUNCTIONAL CHECK OF FLIGHT DECK DOOR. IAW E175 AMM 52-51-01-720-801-A. FUNCTIONAL CHECK GOOD, DOOR OPERATES NORMALLY, NO FURTHER DEFECTS NOTED.
